# SDR 99UAL900228

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 492
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS, FLOOR LIGHT DAMAGED.  ALL EXIT LIGHTS REMAIN ON AT ALL TIMES EVEN WITH FLT DECK SWITCH OFF.  *S/D*  THE EXIT SIGNS AND ALL RELATED LIGHTS ARE SWITCHED ON WHEN THE NO SMOKING SWITCH IS IN THE AUTO POSITION AND THE LANDING GEAR IS EXTENDED.  SYSTEM OPERATION WAS CHECKED NORMAL.
